# SDR DALA2025070104880

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 63,912 hours, 45,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9500 AFT CARGO DOOR THRESHOLD WEB CORRODED SEVERAL LOCATIONS AT UPPER AND LOWER SURFACES. CORRECTIVE ACTION: REMOVED AND REPLACED WEB PER B717 DWG 5910158 (1055786)
